# SDR COMA0760172

- Difficulty date: February 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 22,902 hours, 21,137 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5463 - AIRCRAFT RETURNED TO JFK AFTER TAKEOFF DUE TO A RED CABIN DOOR WARNING MESSAGE.  CLEANED THE CABIN DOOR PROXIMITY SWITCH AND CLEANED THE UPPER DOOR CAM ROLLERS.
